Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hilbert's characteristic function and the arithmetic genus of an algebraic variety


Authors: H. T. Muhly and O. Zariski
Journal: Trans. Amer. Math. Soc. 69 (1950), 78-88
MSC: Primary 14.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0037547-9
MathSciNet review: 0037547
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0037547-9
Article copyright: © Copyright 1950 American Mathematical Society